MAUDE Adverse Event Report: PNEUPAC PARAPAC VENTILATOR; WARMER, THERMAL, INFUSION FLUID

PNEUPAC PARAPAC VENTILATOR; WARMER, THERMAL, INFUSION FLUID
Model Number 130003V
Medical Device Problem Codes Loose or Intermittent Connection (1371); Component Missing (2306)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, other text: one pneupac parapac ventilator was returned for analysis.The power knob was observed to be missing and the secondary relief valve assembly was not seated upon visual inspection.It was observed that the relief alarm pressure knob was free-floating as the relief valve assembly had become unseated.Based on the evidence, the complaint was confirmed.The root cause was found due to user interface.
 
Event or Problem Description
Information was received indicating that a smiths medical pneupac parapac ventilator was dropped causing the knobs to not make contact.There were no reported adverse effects.

Brand Name
PNEUPAC PARAPAC VENTILATOR
Common Device Name
WARMER, THERMAL, INFUSION FLUID
MDR Report Key10075106
Report Number3012307300-2020-04621
Device Sequence Number2783264
Product Code BTL
UDI-Device Identifier35019315074183
UDI-Public35019315074183
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K030803
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number130003V
Device Catalogue Number130003V
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2020
Initial Report FDA Received Date05/20/2020
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1